# SDR C7WA200200001

- Difficulty date: April 10, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- Aircraft time: 77,271 hours, 53,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651986219
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, FOUND LEVEL II CORROSION ON LT NLG MID CHORD AS VIEWED FROM INSIDE AT BS 300.00-315.00, LBL 20 WL 170 INBOARD OF LT NLG TRUNNION.  REMOVED AND REPLACED MID CHORD IAW B-727 SRM 51-30-2.  AIRCRAFT RETURNED TO SERVICE.
